| Model Number |
N/A |
| Medical Device Problem Codes |
Corroded (1131); Material Discolored (1170)
| Health Effect - Clinical Codes |
No Information (3190); Insufficient Information (4580)
| Date of Event |
06/03/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is complete, a supplemental medwatch 3500a will be submitted.
Event or Problem Description
It was reported that the patient underwent a revision surgery for an spf-plus 60/m device.The surgeon reported that the spf unit appeared to be corroded.The surgeon later stated that the device had a rustic discoloration and was not corroded.Attempts have been made and no further information has been provided.
Event or Problem Description
It was reported that the patient underwent a revision surgery for an spf-plus 60/m device.The surgeon reported that the spf unit appeared to be corroded.The surgeon later stated that the device had a rustic discoloration and was not corroded.No additional patient consequences/ further information has been reported.The spf-plus 60/m unit was not returned for further evaluation.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The device was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.(b)(6) medical will continue to monitor for trend.